Structure of Positive Solutions to a Semilinear Initial Value Problem

Jong Shenq Guo, Je-Chiang Tsai

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)409-420
Number of pages12
JournalFunkcialaj Ekvacioj
Volume46
Issue number3
DOIs
Publication statusPublished - 2003 Jan 1

Fingerprint

Semilinear
Initial Value Problem
Positive Solution

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Structure of Positive Solutions to a Semilinear Initial Value Problem. / Guo, Jong Shenq; Tsai, Je-Chiang.

In: Funkcialaj Ekvacioj, Vol. 46, No. 3, 01.01.2003, p. 409-420.

Research output: Contribution to journalArticle

@article{9da2e0c5fed64367a9d648421fc73987,
title = "Structure of Positive Solutions to a Semilinear Initial Value Problem",
author = "Guo, {Jong Shenq} and Je-Chiang Tsai",
year = "2003",
month = "1",
day = "1",
doi = "10.1619/fesi.46.409",
language = "English",
volume = "46",
pages = "409--420",
journal = "Funkcialaj Ekvacioj",
issn = "0532-8721",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Structure of Positive Solutions to a Semilinear Initial Value Problem

AU - Guo, Jong Shenq

AU - Tsai, Je-Chiang

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=85024443757&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024443757&partnerID=8YFLogxK

U2 - 10.1619/fesi.46.409

DO - 10.1619/fesi.46.409

M3 - Article

AN - SCOPUS:85024443757

VL - 46

SP - 409

EP - 420

JO - Funkcialaj Ekvacioj

JF - Funkcialaj Ekvacioj

SN - 0532-8721

IS - 3

ER -